Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ABBOTT ABBOTT; MINI VISION CORONARY STENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ABBOTT ABBOTT; MINI VISION CORONARY STENT
Model Number
1007821-15
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
08/08/2016
Type of Reportable Event
Malfunction
Event or Problem Description
While advancing stent catheter over an interventional wire, the shaft of the stent catheter broke and was removed without incident to pt.
New Search
Submit an Adverse Event Report
Brand Name
ABBOTT
Common Device Name
MINI VISION CORONARY STENT
Manufacturer
(Section D)
ABBOTT
santa clara CA 95054
MDR Report Key
5875330
Report Number
MW5064077
Device Sequence Number
670942
Product Code
MAF
UDI-Device Identifier
08717648049392
UDI-Public
(01)08717648049392
Initial Reporter State
KS
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Explanted Year
2016
Reporter Type
Voluntary
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
08/09/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
02/28/2019
Device Model Number
1007821-15
Device Lot Number
6031641
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
08/09/2016
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
86 YR
Patient Weight
52